| Model Number |
24702 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the anterior tibial artery.A 3.0mm x 100mm x 150cm sterling sl balloon catheter was advanced for dilation.However, during inflation at high pressure, the balloon ruptured.The procedure was completed with different device.No patient complications were reported and the patient status was good.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the anterior tibial artery.A 3.0mm x 100mm x 150cm sterling sl balloon catheter was advanced for dilation.However, during inflation at high pressure, the balloon ruptured.The procedure was completed with different device.No patient complications were reported and the patient status was good.It was further reported that the target lesion was 70% stenosed, severely tortuous and severely calcified.The balloon ruptured on the second inflation at 12 atmospheres for 20 seconds.